# SDR CKSA96367

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 36411253502F
- Condition: Cracked
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND UPPER WING CENTER SECTION STA 759 RBL 57 FRAME SUPPORT FITTING CRACKED.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-20D.  CORROSION CARD NR 2000-0551.  NON-ROUTINE TASK CARD NR 90922, LEVEL 2.
